Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ioneee

How Long On Accutane And Severe Joint Pains.

Recommended Posts

Hi,
I've been on accutane for 3 months now, after a month and half my skin had completed cleared up. I don't have a spot in site now. The first nurse (I've never actually seen the doctor, which worries me) told me 4 months, the next told me 5 and now another is telling me 6. I'm a little bit confused as to why I have to stay on it for so long. My joints hurt so much, I now waddle and limp because my body is in so much pain. I suffer from eczema, but my body is now covered, I've tried so many moisturisers/creams but the only things that makes it a little better is steroid cream. If anyone could give me some answers that would be great, Thank you. :)
I'm 56kg,
First month was 30mg
Second and third have been 60mg.
I had a black heads (oil spots) all on my chest chest (little tiny rash spots) a few little spots on chin and sometimes the odd under the skin one.

post-464942-0-46920900-1429703615.jpg

This is a picture of my skin when I first went to the doctors.

Edited by ioneee

Share this post


Link to post
Share on other sites

Well even though u are clear

Its the cumulative dose for your weight that will KEEP u clear

If you get off too early, you could relapse...

Im 130 pounds and have a goal of around 9600mg cumm dose

which is high but i want to make sure to be in this med ONLY once!!!!

Another thought is to stay on the meds for 2 additional mnth once u are completely clear

Just my 02 but i would stay on for at least 5 mnths (continue on 60mg)

GL

Kim

BTW what products are u using?

Share this post


Link to post
Share on other sites

I'd recommend the full 6 months. I'm currently on my 3rd course and it only took 6 months for me to relapse and need and another course. My first course I did the full course and higher dose and it took a year and a half to relapse. Second course I did 5 months and lowered the dose...took 6 months to relapse.

I know it sucks but relapsing and realizing you need another course sucks even more.

However, if the joint pain is that bad listen to your body and maybe lower the dose. 60mg is pretty strong for your weight...

Edited by Tiger Woods

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×